Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 12, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Apr 23, 2011, 4:10 AM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It took effect at Apr 23, 2011, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2011, 4:10 AM CDT (09:10 UTC)
- In effect from
- Apr 23, 2011, 10:00 AM CDT
- Expired
- Apr 23, 2011, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 9 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.2 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2444 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
365 WWUS74 KCRP 230910 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 410 AM CDT SAT APR 23 2011 ...WINDY CONDITIONS EXPECTED TODAY ACROSS THE SOUTHERN COASTAL BEND COUNTIES... .STRONG SOUTHEAST WINDS ARE EXPECTED TO ONCE AGAIN DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. SUSTAINED WIND SPEEDS ARE LIKELY TO RANGE BETWEEN 25 TO 30 MPH WITH FREQUENT GUSTS AROUND 40 MPH. TXZ242>244-232300- /O.NEW.KCRP.WI.Y.0012.110423T1500Z-110423T2300Z/ KLEBERG-NUECES-SAN PATRICIO- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...MATHIS 410 AM CDT SAT APR 23 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. SOUTHEAST WIND SPEEDS OF 25 TO 30 MPH ARE EXPECTED TO DEVELOP LATE THIS MORNING ACROSS KLEBERG...NUECES AND SAN PATRICIO COUNTIES. THESE WIND SPEEDS...ALONG WITH GUSTS AROUND 40 MPH WILL PERSIST THROUGH THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER. MOTORISTS WITH HIGH-PROFILE VEHICLES SHOULD DRIVE WITH CAUTION THIS AFTERNOON AS STRONG WINDS WILL MAKE DRIVING DIFFICULT AT TIMES. IN ADDITION...RESIDENTS ARE URGED TO SECURE LAWN FURNITURE...GARBAGE CANS OR OTHER OBJECTS THAT MAY BE BLOWN AROUND BY THE STRONG WINDS. && $$ CB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Apr 22, 11:36 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Apr 22, 11:36 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1136 PM CDT FRI APR 22 2011
.DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.
&&
.AVIATION...STRATUS IS HAVING A HARDER TIME DEVELOPING WESTWARD
THIS EVENING. THIS IS DUE TO SLIGHTLY DRIER CONDITIONS AND MORE OF
A SOUTHERLY COMPONENT TO THE WIND. THE MVFR STRATUS WL EVENTUALLY
DEVELOP ACROSS THE REMAINDER OF SOUTH TX BY 10Z. AFTER 14Z...THE
CLOUDS WL BEGIN DISSIPATING WHILE THE WINDS INCREASE DUE TO
INCREASED MIXING. WINDS WL BE GUSTING TO 35 KT AT TIMES ACROSS THE
CRP TAF SITE DURING THE DAY ON SATURDAY. WIND GUSTS ELSEWHERE WL
AVG BETWEEN 25 AND 30 KT. MVFR STRATUS WL REDEVELOP BETWEEN 23Z
AND 02Z TMW ACROSS THE COASTAL BEND.
&&
.PREV DISCUSSION... /ISSUED 1025 PM CDT FRI APR 22 2011/
DISCUSSION...ONGOING MEXICAN CONVECTION IS ALREADY WEAKER AND
DISSIPATING QUICKER THAN THE PAST SEVERAL NIGHT'S CONVECTION. AS A
RESULT...EXPECT IT TO REMAIN WEST OF WEBB COUNTY BEFORE EVENTUALLY
DISSIPATING. OTHERWISE...A PERSISTENCE FCST WL PREVAIL. OVERNIGHT
STRATUS ALONG WITH MODERATE SOUTHEAST WINDS WL MAINTAIN THE WELL
ABV NORMAL LOW TEMPS. MORE RECORD HIGH MIN TEMPS WL ONCE AGAIN BE
POSSIBLE.
MARINE...EXTENDED THE CURRENT SCA FOR THE OPEN GULF WATERS
THROUGH SATURDAY. ALSO...WENT WITH AN SCA FOR THE SRN BAYS FOR
SATURDAY. THIS IS ALL BASED ON A SIMILAR GRADIENT AS TDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 75 86 75 86 74 / 10 10 10 10 10
VICTORIA 74 91 75 88 75 / 10 10 10 10 10
LAREDO 78 102 78 101 77 / 10 10 10 10 10
ALICE 74 92 74 92 74 / 10 10 10 10 10
ROCKPORT 76 85 75 81 75 / 10 10 10 10 10
COTULLA 74 96 74 95 74 / 10 10 10 10 20
KINGSVILLE 74 89 74 91 74 / 10 10 10 10 10
NAVY CORPUS 75 84 75 81 75 / 10 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 9 AM TO 6 PM CDT SATURDAY FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS.
&&
MBHazardous weather outlook, Apr 22, 5:56 AM CDT, 22 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 556 AM CDT FRI APR 22 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-231100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 556 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR ACROSS THE GULF WATERS AND THE SOUTHERN BAYS. THERE IS AN ELEVATED FIRE DANGER THREAT ACROSS THE BRUSH COUNTRY AND THE RIO GRANDE PLAINS. SOUTHEAST WINDS OF 20 TO 25 MPH...WITH RELATIVE HUMIDITY VALUES FALLING TO BETWEEN 30 TO 40 PERCENT WILL CREATE AN ELEVATED FIRE DANGER THREAT THIS AFTERNOON. SOUTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 MPH WILL OCCUR ACROSS KLEBERG...NUECES AND SAN PATRICIO COUNTIES LATE THIS MORNING THROUGH THE LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE SATURDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND WEST OF A TILDEN TO LAREDO LINE SUNDAY NIGHT. SOME OF THESE STORMS COULD BECOME STRONG TO POSSIBLY SEVERE...PRODUCING LARGE HAIL AND STRONG TO SEVERE STRAIGHT-LINE WINDS. AN ELEVATED TO NEAR CRITICAL FIRE DANGER WILL OCCUR BEHIND A DRY COLD FRONT ON WEDNESDAY ACROSS MUSH OF SOUTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CB/JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:19 PM CDT | Small Craft Advisory | CRP | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.